# SDR SWAA2023050142270

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 394 hours, 214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE MOUNTING BRACKETS LOOSE<[01] INSP. AFT ENTRY DOOR SLIDE BRACKETS AND SECURITY NO DEFECTS NOTED PER AMM 25-66-00
